# SDR ABXA9500003

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030431
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTING IS INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERIES.  OPS CHECKED GOOD IAW DC-9 M.M. 33-53-0.
